# SDR UALA2013021100783

- Difficulty date: February 9, 2013
- Submitted: February 13, 2013
- Operation: Air carrier
- Aircraft: N216UA
- Make and model: Boeing 777222
- Aircraft serial: 30549
- Aircraft time: 52,574 hours, 6,582 cycles
- Engine: Pwa PW40903
- System (JASC): 5412 · Nacelle/Pylon, Bulkhead/Firewall
- Part: Cover
- Condition: Damaged
- Location: Lt Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ENGINE, NR 2 HEAT SHIELD GAP COVER STRIP HAS TOTAL AREA OF EXPOSURE AFTER TRIM OUT OF DAMAGE OF .195 SQ INCH REF SRM  54-50-70 PAGE 114. L=3.125IN,G=.062IN A=.195 SQ IN. TIME LIMIT TO REPLACE DAMAGED PART IS 24 MONTHS OR SOONER.  REPLACE HEAT SHIELD WITHIN 24 MONTHS.
